Is it normal to develop a yeast infection and thrush every time when on any antibiotic? What's the best way to prevent/stop this from happening?

Checkup needed. Candida vaginitis is not uncommon following antibiotics, but thrush is a little unusual and would be concerned about your immune system not functioning well. Why are you taking antibiotics? Are they really necessary? What does your doctor who prescribed the antibiotics say? Talk to them.
PREVENT YEAST. Some women think that eating foods with lactobacillus organisms, such as yogurt will help prevent yeast infections--so far there is no evidence--> but eat a balanced diet rich in fruits, vegetables, whole grains, and nonfat dairy products. Also helpful: wear cotton, avoid douching, control diabetes (or get checked), have good hygiene and avoid 'strong antibiotics'.

Related Questions

Antibiotic I've been on 5 different kind last year and now I have yeast infection had BV and now ithink thrush how do iget pH and flora back to norm?

First... ...See your doctor for treatment of thrush. Then begin a strong probiotic. And from now on, whenever you are taking antibiotics, begin probiotics as well. The side effects you are having are from killing off the normal flora. The solution is to replace the good bacteria as you're killing it; that way the side effects are unlikely to occur. Read more...